# SDR DALA2023061204741

- Difficulty date: June 8, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 106,314 hours, 15,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 UNABLE TO TEST L&R SQUIB TEST 1&2 SLIDE EMER. ESCAPE. CORRECTIVE ACTION: CLEANED CANNON PLUGS ON LT BLOW DOWN ACTUATOR. OP'S CHK GOO. OK FOR SVC. WORK PER B767 AMM 20-60. (4714778)
